# SDR UALA2012120406950

- Difficulty date: December 2, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 91,101 hours, 14,504 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD PYLON FAIRING SKIN TORN 45 DEG APPROX 2.5" X 2.5" AT STN 237 BELOW PANEL 447ERX.  ACCOMPLISHED INTERIM REPAIR AS PER ECRA 5453-01057.  REMOVED DAMAGED AREA AND PERFORMED COMPOSITE REPAIR TO PANEL REF.  ECRA 5453-01057 AND SRM 51-70-10.
